MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.3ML 31G 8MM WHOLEUNIT 10BG 500; Syringe, piston

EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.3ML 31G 8MM WHOLEUNIT 10BG 500; Syringe, piston
Model Number 328438
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After reviewing the event described in the subject complaint intake and complaint record, the following conclusion was reached: event is not reportable, per (b)(4), ¿investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.
 
Event or Problem Description
How often has the issue occurred? once when did the incident occur? unknown description hcp email comments.Not knowing date of exp of products.Dates missing from box.Hcp checking on dates.Email does not state if items were used 1.Bd insulin syringes with the bd ultra-fine needle, capacity: ½ ml cc, length: 12.77 mm, gauge: 30g, lot #: 5159577.2.Bd insulin syringes with the bd ultra-fine needle, capacity: 3/10 ml cc, length: 8mm, gauge: 31g, lot #: 5195531.3.Bd insulin syringes with the bd ultra- fine needle, capacity: 1 ml cc, length: 8mm, gauge: 31g, lot #: 4349670.From: customer care sent: monday, (b)(6) 2025 3:40 pm to: (b)(6) subject: fwd: you have a reply - req-(b)(4) - fw: medical inquiry response for: (b)(4).Hello team, please look into the following query and do the needful.Thanks, and regards, embecta customer support on mon, (b)(6) 4:06 pm, medical <(b)(6)> wrote: customer care team, this came through to the medical information mailbox today, would either of you be able to address their concern around expiration.Sent: monday, (b)(6) 2025, 3:25 pm to: medical information <(b)(6)> subject: fw: medical inquiry response for: (b)(4).Hi, please see email below.I was directed by bd to contact medical at embecta.Need assistance with figuring out when the bd syringes we have in stock expires.No expiration date on boxes and i am not sure when we received these boxes.The please see email below.I was directed by bd to contact medical at embecta.Need assistance with figuring out when the bd syringes we have in stock expires.No expiration date on boxes and i am not sure when we received these boxes.The email below should have the type of insulin syringe along with the lot #.Thank you, from: name removed sent: monday, (b)(6) 2025 8:55 am to: name removed subject: medical inquiry response for: (b)(4).Thank you for your recent inquiry.You recently made the following medical inquiry request: could you please help with the below? the clinic i work at ((b)(6)) has several boxes of bd insulin syringes.I'm not able to find the expiration date on these boxes and i am not sure what year we obtained these syringes.I attached images of the following bd insulin syringes we have along with the lot number.1.Bd insulin syringes with the bd ultra-fine needle, capacity: ½ ml cc, length: 12.77 mm, gauge: 30g, lot #: 5159577.2.Bd insulin syringes with the bd ultra-fine needle, capacity: 3/10 ml cc, length: 8mm, gauge: 31g, lot #: 5195531.3.Bd insulin syringes with the bd ultra- fine needle, capacity: 1 ml cc, length: 8mm, gauge: 31g, lot #: 4349670.
 
Additional Manufacturer Narrative
Additional information was added to: b4, g6, h2, h11.This complaint record was reopened/opened and reviewed as part of capas #pr-00078 and #pr-00080.The review revealed that this complaint was determined to be a reportable event.The required activities for reporting this event were completed.The review confirmed that the complaint record is consistent with applicable procedures cp62096, cp92021, and regulatory requirements, and separate complaints were opened for each separate event.There was appropriate follow-up (if this was required), and each event is addressed based on the most current information.There are no additional events or updates that meet the fda mdr reporting requirements.No further action is required at this time unless new information becomes available.(b)(6) 24 aug 2026.

Brand Name
SYRINGE 0.3ML 31G 8MM WHOLEUNIT 10BG 500
Common Device Name
Syringe, piston
Manufacturer (Section D)
EMBECTA MEDICAL I LLC - HOLDREGE, NE
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key21858442
Report Number3024508819-2025-00185
Device Sequence Number4709206
Product Code FMF
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328438
Device Lot Number5195531
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/03/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown